Communications in Information and Systems

Volume 1 (2001)

Number 4

Robust output regulation of singular nonlinear systems

Pages: 381 – 394

DOI: http://dx.doi.org/10.4310/CIS.2001.v1.n4.a2

Authors

Zhiyong Chen (Department of Automation and Computer-Aided Engineering, The Chinese University of Hong Kong, Shatin, N.T., Hong Kong)

Jie Huang (Department of Automation and Computer-Aided Engineering, The Chinese University of Hong Kong, Shatin, N.T., Hong Kong)

Abstract

Singular systems, defined as dynamical systems subject to algebraic constraints, arise in many engineering disciplines. The output regulation problem for singular nonlinear systems has been studied recently for the ideal case where the mathematical model is exactly known. This paper will consider the robust output regulation problem for a class of singular nonlinear systems which contain uncertain parameters. We will establish the conditions for the solvability of the problem, thus extending the existing results from normal nonlinear systems to singular nonlinear systems.

Full Text (PDF format)